Indian Journal of Pharmacy Practice volume 9, issue 1 cover
Search this issue

Cover: Indian Journal of Pharmacy Practice

Indian Journal of Pharmacy Practice

Volume 9, Issue 1

· pp. 1–64 · 12 articles

Volume
9
Issue
1
Published
Pages
1–64
Articles
12
Sections
3
ISSN
Online - 0974-8326
Journal
IJPP

In this issue

Review Article

  1. Review

    Pharmaceutical Waste Management An Overview

    Atul Kadam, Shitalkumar Patil, Sachin Patil, Anil Tumkur

    pp. 2–8 · DOI: 10.5530/ijopp.9.1.2 · Published

    Introduction:Medication disposal is an alarming issue today and gaining more and more awareness from the healthcare professionals as well as consumers. Pharmacists have the potential to be on the forefront of this moveme…

Research Article

  1. Article

    The Laboratory Should Actively be Involved in the Therapeutic Drug Monitoring (TDM) Process

    Ozgur Aydin, Hamit Yasar Ellidag, Esin Eren, Necat Yilmaz

    pp. 9–13 · DOI: 10.5530/ijopp.9.1.3 · Published

    Background:After forty years, the literature on therapeutic drug monitoring (TDM) is still contradictory. Researchers need to share their experiences to build up a concencus on basics of TDM. Material and Methods: The el…

  2. Article

    Assessment of Rational Use of Antibiotics in a Private Tertiary Care Teaching Hospital

    B. Rajalingam, Achsah Susan Alex, Adreen Godwin, Chinnu Cherian, Clincy Cyriac

    pp. 14–18 · DOI: 10.5530/ijopp.9.1.4 · Published

    Introduction:Rational use of antibiotics is important, as antibiotic resistance is not only a problem for the individual patient but also reduces effectiveness of established treatment and has become a major threat to pu…

  3. Article

    A Study on Assessment of Patients Health Related Quality of Life During Tuberculosis Treatment in a Tertiary Care Teaching Hospital

    Shrishail S Patil, Aastha Rawal, Anuraj R, Sabbu Rahul, Hiremath Doddayya

    pp. 19–25 · DOI: 10.5530/ijopp.9.1.5 · Published

    Background:Tuberculosis is one of the leading causes of mortality and morbidity around the world, infecting approximately 8 billion people, with an annual death rate of close to 1 million. The present study was conducted…

  4. Article

    Quality Assurance of Adverse Drug Reaction Reporting and Monitoring by Clinical Pharmacists in a Tertiary Care Teaching Hospital

    Himanshu Patel, Shobha Churi, Parthasarathi Gurumurthy, Ramesh Madhan

    pp. 26–31 · DOI: 10.5530/ijopp.9.1.6 · Published

    Background:Patient care services provided by clinical pharmacists should be evaluated periodically to ensure the quality of service. Objectives: This study was conducted to evaluate impact of standard operating procedure…

  5. Article

    Pattern of Adverse Drug Reactions in a Govt. District Headquarters Hospital in Tamilnadu, India

    Ponnusankar Sivasankaran, Megha Gupta, Roopa Basutkar Satyanarayan, Raja Durai

    pp. 32–36 · DOI: 10.5530/ijopp.9.1.7 · Published

    Background:Several literatures have reported adverse drug reaction between 5.9 to 22.3% among hospitalized patient in India and western countries respectively. The present study was undertaken to know the incidence of ad…

  6. Article

    Patient Satisfaction and Experiences towards Paramedical Services in a Secondary Care Referral Healthcare Setting of India

    Sahithi Bogireddy, Mohanraj Rathinavelu, Rajeswari Kalimuthu, Yiragamreddy Padmanabha Reddy

    pp. 37–42 · DOI: 10.5530/ijopp.9.1.8 · Published

    Background:Healthcare organization is a sector where patient is the main focus where improving the patient outcome is the imperative function. Patient satisfaction survey helps in evaluating the quality of the services p…

  7. Article

    An Assessment of Lower Respiratory Tract Infections in Paediatrics–A Seasonal Study

    Nisha Rajan, Binai Kochunni Sankar, Prasad Sivanna Mruthyunjaya

    pp. 43–48 · DOI: · Published

    Introduction:Paediatrics are a group of population vulnerable to many infections. Among these infections, the burden of RTIs are growing faster day by day because of the poor lifestyle, polluted environment and even inad…

  8. Article

    Adverse Drug Reaction Monitoring and Reporting at H.S.K Hospital and Research Center-Bagalkot

    Venkaraddi Magannavar Chandrashekhar, Allu Harikrishna, Prasanna kumar, Nambari Hemanthkumar, Majjaru Chandrakanth

    pp. 49–56 · DOI: 10.5530/ijopp.9.1.10 · Published

    Introduction:Adverse drug reactions (ADRs) Reporting is provides safety and Improves strength of Drug adverse reaction to the Drug. Such ADR reporting programs encourage surveillance for ADRs, promote the reporting of AD…

Case Report

  1. Article

    Sulfasalazine Induced Toxic Epidermal Necrolysis in a Rheumatoid Arthritis Patient-A Case Report

    Adhirai Raveendran, Jayadev Betkerur, Sindhughata Ashok Archana, Adusumilli Pramod Kumar, Madhan Ramesh, Gurumurthy Parthasarathi

    pp. 57–59 · DOI: 10.5530/ijopp.9.1.11 · Published

    Toxic epidermal necrolysis also known as Lyell's syndrome is a rare but potentially life threatening severe cutaneous adverse reaction with widespread epidermal detachment and mucosal erosions. Drug exposure and a result…

  2. Article

    Phenytoin Induced Truncal Ataxia: Need For TDM

    Anup jagarlamudi, Asma Begum, Nazmeen Saba, Mahalakshmi Teegala

    pp. 60–62 · DOI: 10.5530/ijopp.9.1.12 · Published

    Phenytoin is a hydantoin derivative with a narrow therapeutic index and is indicated in GTCS, nonepileptic seizures, status epilepticus, neuritic pain, as skeletal muscle relaxant, ventricular arrhythmias unresponsive to…

  3. Article

    A Case Report on Pantoprazole Induced VIT.B12 Deficiency

    Ranakishore Pelluri, Shaik Shafiya Begum, Nallajerla Sowmya, Medarametla Jyothsna, S. Prathyusha, Yedluri Divya, Tadipudi Poornachand, Thirupathi Vivek Reddy, Kakumanu Jhansirani, B. Umamounika, Nadendla Ramarao

    pp. 63–64 · DOI: 10.5530ijopp.10.1.4 · Published

    A 40 yr old male patient suffering with GERD was initially prescribed with Pantoprazole 40 mg OD for 15 days. After the treatment, suddenly the patient started feeling uncharacterized dizziness and fatigue. The patient c…